Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news????????? Lyndie

Posted by pixygoth on October 16, 2003, at 5:24:02

In reply to Re: Effexor withdrawal - very bad news?????????, posted by Lyndie on October 15, 2003, at 15:52:57

Lyndie, I know how you feel. I cry at the least little thing - my main prob. is that people seem to stop taking me seriously at that point, which is ridiculous, I may be crying, but I'm still an intelligent human being...
Do your boys know about your illness? I try and try to explain my behaviour to people, and generally it helps (although those with their own problems tend to have trouble hearing me...)
S x


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pixygoth thread:1016
URL: http://www.dr-bob.org/babble/20031015/msgs/269897.html